# SDR UPS07850344

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-50-01-2. OPS CHECK NORMAL.
